# SDR SIMA20210415002

- Difficulty date: April 15, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 47,678 hours, 43,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR STRIPS 2 AND 3 INOP-C/A-RAR #2 BATTERY POWER SUPPLY AND #2 BATTERY IAW ENVOY WC 33-700-19. OPC GOOD. END.
